User Reviews for Prednisone
Also known as: Deltasone, Liquid Pred, Meticorten, Orasone, Prednicen-M, Prednicot, Rayos, Sterapred, Sterapred DS
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
Learn more about Prednisone.
Reviews for Prednisone to treat Skin Rash
"I have dealt with an itching face for several months. I was embarrassed for anyone to see my face. After purchasing numerous over the counter creams, without any results, I decided it was time to see the doctor. Thank God for prednisone...the itching went away and my skin is clear."
Finally a solution May 29, 2015
|6 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I got poison Oak or Ivy not sure which one but after a steroid shot and being prescribed prednisone the rash went away in a couple weeks. At the end of the dosage I did have a pretty bad break out of acne on my chest and my back."
Anonymous August 23, 2011
|11 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I got a terrible rash from being exposed to poison ivy. It was all over. The prednisone was a terrifically fast cure. However, I experienced terrible side effects: increased sweating, shakiness, mood swings (my poor boyfriend) and weight gain. "
Anonymous August 3, 2011
|20 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I am a teenager who got poison ivy rash all over my face. Went to the doctor and got prescribed this. Took as instructed, and the next day, 85% of the rash was gone and most of the itching. Never seen medicine actually work in a few hours like this!"
FreshScape March 24, 2011
|34 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I have been taking prednisone for about one month. I have a skin condition that it very itchy and feels like hot needles are poked into my skin. Prednisone has relieved the problem but my doctor has cut me back and the the problem is coming back. I will see a dermatologist in two weeks, again. He did nothing for me back in December except cost me $1000. I think this medicine is very good, but a person has to have the right dose and stay on it."
Anonymous July 13, 2009
|63 users found this comment helpful. Did you? Yes No||Report as inappropriate|
Learn more about Skin Rash
Symptoms and treatment for:
More about prednisone
- Prednisone concentrate
- Prednisone delayed-release tablets
- Prednisone solution
- Prednisone (Advanced Reading)